Theory of self-conjugate cobordisms
Matematičeskie zametki, Tome 22 (1977) no. 6, pp. 885-896
Cet article a éte moissonné depuis la source Math-Net.Ru
The ring of bordisms of manifolds, in the normal bundle to which is given the structure of a self-conjugate complex bundle, is studied. The results of computation of this ring up to dimension nine inclusive are given. The elements of the ring which can be represented by spheres and real projective spaces are considered. Their orders are computed and certain relations between them are found.
@article{MZM_1977_22_6_a9,
author = {N. Ya. Gozman},
title = {Theory of self-conjugate cobordisms},
journal = {Matemati\v{c}eskie zametki},
pages = {885--896},
year = {1977},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_22_6_a9/}
}
N. Ya. Gozman. Theory of self-conjugate cobordisms. Matematičeskie zametki, Tome 22 (1977) no. 6, pp. 885-896. http://geodesic.mathdoc.fr/item/MZM_1977_22_6_a9/